- -

Relative Collectionwise Normality

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Relative Collectionwise Normality

Show full item record

Grabner, E.; Grabner, G.; Miyazaki, K.; Tartir, J. (2004). Relative Collectionwise Normality. Applied General Topology. 5(2):199-212. doi:10.4995/agt.2004.1970.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82559

Files in this item

Item Metadata

Title: Relative Collectionwise Normality
Issued date:
[EN] In this paper we study properties of relative collectionwise normality type based on relative properties of normality type introduced by Arhangel’skii and Genedi. Theorem Suppose Y is strongly regular in the space X. ...[+]
Subjects: Paracompact , Collectionwise norma , Relative topological properties
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1970
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.1970
Type: Artículo

This item appears in the following Collection(s)

Show full item record